# SDR CA971015007

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP36100M
- Condition: Failed
- Location: Cabin Air
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI WHEN APU AIR WAS SELECTED ON THERE WAS A SMELL FROM THE AIR CONDITIONING SYSTEM. APU REPLACED.
